It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Twitching
Jul 8, 2001
our son is almost 6 and we just started meds about a month ago. He started on Ritalin and he got a really pronounced eye twitch after about 2 weeks, then we switched to Adderall and he cried and was sad for about 2 hours of each day, then we tried Dexadrine, which is when he started twitching his eyes, raising his eyebrows and shoulders and constantly toching his head. We are now on the 9th day of a trial with Tenex and he is still twitching. My doctor told me that some children can not tolerate stimulants because they can cause tics for some. Trust your instincts, if your son is doing it a lot at all different times, you should absolutely tell your doctor. The tics are really freaking us out. Hope your get resolved.
Re: Twitching
Jul 9, 2001
The tics could still be from the Ritalin. Our son has been off of a stimulant for 2 weeks and is still having the tics. As I mentioned, our son is now trying Tenex since the stimulants gave him tics and this medication is actually used to treat tics. I do not know anything about Tourettes.





All times are GMT -7. The time now is 02:30 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!